MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-111-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.The physician has stated that it is possible that the endoleak/migration may have been present but was not identified at the end of the initial procedure performed on (b)(6) 2016.Scans have been requested to confirm the cause of the endoleak but this information has not yet been received.Device remains implanted in patient.
 
Event or Problem Description
Original evar was performed on (b)(6) 2016.The procedure was completed successfully with no issues.During the 3 month follow-up ((b)(6) 2017), an angiography revealed a type 1a endoleak.A re-intervention was scheduled and performed on (b)(6) 2017 performing a coil embolization (approximately 50 pieces of coils) to resolve the endoleak.The re-intervention was successful.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, OX11 7HJ
UK  OX11 7HJ
MDR Report Key6386797
Report Number3004753364-2017-00004
Device Sequence Number10946764
Product Code MIH
UDI-Device Identifier05055715609227
UDI-Public(01)05055715609227(17)171104(10)CP68399-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/04/2017
Device Model NumberSG-HBB-24-111-80-14
Device Lot NumberCP68399-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR